# SDR UALA2012082704800

- Difficulty date: August 26, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 62,487 hours, 23,083 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 10DEF MASKS DROPPED ON LANDING.  SECURED AND WILL NEED DROP TEST AT 3 DAYS PER 35003.  PER MT 35003 3 DAYS FOR DROP TEST.  -OK -  :ACCMP'D OPERATIONAL CHECK OF MANUAL MASK RELEASE PER MM TASK 35-23-00-710-001.
